# SDR G6OA010

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47923
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

GVA - AT LIFT OFF, CREW REPORTED A LOUD BANG FOLLOWED BY VIBRATION, N1, AND N2 DECAYING, EGT RISE AND LOW FUEL FLOW INDICATIONS FOR NR 1 ENGINE.  TOWER REPORTED LARGE FLAME FROM THE TAIL PIPE.  NR 1 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED
